Faculty of Information Technology, BUT

Publication Details

Numerical Integration of Multiple Integrals Using Taylor's Polynomial

CHALOUPKA Jan, KUNOVSKÝ Jiří, ŠÁTEK Václav, VEIGEND Petr and MARTINKOVIČOVÁ Alžbeta. Numerical Integration of Multiple Integrals Using Taylor's Polynomial. In: Proceedings of the 5th International Conference on Simulation and Modeling Methodologies, Technologies and Applications. Colmar: SciTePress - Science and Technology Publications, 2015, pp. 163-171. ISBN 978-989-758-120-5. Available from: http://www.scopus.com/record/display.uri?eid=2-s2.0-84960951970&origin=resultslist&sort=plf-f&src=s&st1=satek&st2=&sid=48BB54244E7021166FCB6A0794EA66EC.f594dyPDCy4K3aQHRor6A%3a20&sot=b&sdt=b&sl=18&s=AUTHOR-NAME%28satek%29&relpos=4&citeCnt=0&searchTerm=
Czech title
Numerická integrace vícenásobných integrálů pomocí Taylorova polynomu
Type
conference paper
Language
english
Authors
URL
Keywords
Multiple Integrals, Numerical Integration, Taylor's Polynomial, Modern Taylor Series Method
Abstract
The paper concentrates on a new method of numerical computation of multiple integrals. Equations based
on Taylor polynomial are derived. Multiple integral of a continuous function of n-variables is numerically
integrated step by step by reducing its dimension. First, integration formulas for a function of two variables
are derived. Formulas for function of n-variables are generalized using composition. Numerical derivatives for
Taylor terms are repeatedly computed from simple integrals. Finally method is demonstrated on an exponential
function of two-variables and a new approach to determine a number of Taylor terms is discussed.
Published
2015
Pages
163-171
Proceedings
Proceedings of the 5th International Conference on Simulation and Modeling Methodologies, Technologies and Applications
Conference
5th International Conference on Simulation and Modeling Methodologies, Technologies and Applications, Calmar, FR
ISBN
978-989-758-120-5
Publisher
SciTePress - Science and Technology Publications
Place
Colmar, FR
BibTeX
@INPROCEEDINGS{FITPUB10825,
   author = "Jan Chaloupka and Ji\v{r}\'{i} Kunovsk\'{y} and V\'{a}clav \v{S}\'{a}tek and Petr Veigend and Al\v{z}beta Martinkovi\v{c}ov\'{a}",
   title = "Numerical Integration of Multiple Integrals Using Taylor's Polynomial",
   pages = "163--171",
   booktitle = "Proceedings of the 5th International Conference on Simulation and Modeling Methodologies, Technologies and Applications",
   year = 2015,
   location = "Colmar, FR",
   publisher = "SciTePress - Science and Technology Publications",
   ISBN = "978-989-758-120-5",
   language = "english",
   url = "https://www.fit.vut.cz/research/publication/10825"
}
Back to top